# SDR CA050823006

- Difficulty date: August 15, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 15,303 hours
- Engine: Pwa PT6A28
- System (JASC): 5248 · Tail Cone Doors
- Part: Door
- Condition: Stiff
- Location: Tailcone
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT WAS PARKED IN HEAVY RAIN WAITING FOR PASSENGERS.  DURING CRUSE THE FLIGHT CREW NOTICED ELEVATOR CONTROLS STIFF/ FROZEN.  CONTROLS FREED UP DURING DESCENT AS THEY ENTERED WARMER AIR.  INVESTIGATION ON THE GROUND FOUND LARGE QUANTITIES OF WATER AND ICE IN THE TAIL NEXT TO THE PRESSURE BULKHEAD.  LOW POINT IN THE CABLE RUN AND IN THE TAIL CONE.  DETAILED INVESTIGATION FOUND THE DOUBLERS INSTALLED AFTER THE DUAL STRAKE CONVERSION HAD COVERED THE DRAIN HOLES FOR THE TAIL AND TAIL CONE, ALLOWING WATER TO POOL.
